# SDR AWXA200400844

- Difficulty date: July 28, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING C-19 CHECK A 1 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT BS 500A, STR 16 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 500A, STR 16 RT; FABRICATED A NEW REPLACEMENT TIE CLIP IAW DWG 69-35350; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 8, PG. 1.
